# SDR ASAA2018091026081

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,455 hours, 684 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT ECAM MESSAGE AFTER LANDING GROUNDED - YES. PERFORMED ENGINE IDLE TEST OF ENG 2 REF AMM 73-29-00-740-803-A. OPS CHECKS GOOD NO FAULTS ATH THIS TIME.
